# SDR SIMA200729503

- Difficulty date: October 17, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 13,879 hours, 12,600 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SLIGHT ODOR COMING FROM CABIN CEILING LIGHTS.  FLIGHT ATTENDANT SAID WHEN DIMMED THE LIGHTS ROW 2 AND ONE LIGHT WENT FULL BRIGHT.  THAT IS WHEN SMELL STARTED.  NO SMOKE.  REMOVED BULB AT ROW 2 AND ISSUED MEL 33-02.  REMOVE AND REPLACE CARGO LIGHT BALLAST AT SEAT 4 IAW 33-31-00.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
